# SDR AALA202112031063

- Difficulty date: November 30, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737*
- Aircraft serial: 31167
- Aircraft time: 26,107 hours, 10,777 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: 3963
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Part time: 16,092 hours, 6,796 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R DOOR SLIDE HANGING OUT OF AIRCRAFT. REPLACED 1R SLIDE WITH SERVICEABLE UNIT IAW AMM 26-66-01, OPS CHECK GOOD.
